# SDR AUS20010810

- Difficulty date: May 15, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 4225000
- Condition: Misrepaired
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN DOOR INNER HANDLE HAD UNAPPROVED REPAIR. HANDLE HAD BEENWELDED IN TWO PLACES. PERSONNEL/MAINTENANCE ERROR. UNAPPROVED REPAIR.
